Equations Related to Superderivations on Prime Superalgebras
DOI:
https://doi.org/10.7146/math.scand.a-19227Abstract
In this paper we investigate equations related to superderivations on prime superalgebras. We prove the following result. Let D=D0+D1 be a nonzero superderivation on a prime associative superalgebra A satisfying the relations Di(x)[Di(x),x]s=0, [Di(x),x]sDi(x)=0 for all x∈A, i=0,1. Then one of the following is true: (a) A1=0 and D(A0)⊆Z(A) or (b) D(A0)=0 and A is commutative or (c) D2=0. The research is a generalization of the results in [10] and [4] by using the theory of superalgebras.Downloads
Published
2014-12-03
How to Cite
Fošner, A., & Fošner, M. (2014). Equations Related to Superderivations on Prime Superalgebras. MATHEMATICA SCANDINAVICA, 115(2), 303–319. https://doi.org/10.7146/math.scand.a-19227
Issue
Section
Articles